Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2015 (2015), Article ID 465094, 9 pages
http://dx.doi.org/10.1155/2015/465094
Research Article

The Characterization and Stability of g-Riesz Frames for Super Hilbert Space

School of Mathematics and Information Science, Beifang University of Nationalities, Yinchuan 750021, China

Received 12 July 2015; Accepted 10 September 2015

Academic Editor: Hans G. Feichtinger

Copyright © 2015 Dingli Hua and Yongdong Huang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Dingli Hua and Yongdong Huang, “The Characterization and Stability of g-Riesz Frames for Super Hilbert Space,” Journal of Function Spaces, vol. 2015, Article ID 465094, 9 pages, 2015. doi:10.1155/2015/465094